mirtazapine side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

littlemissmuffet
Regular Member


Date Joined Feb 2009
Total Posts : 269
   Posted 6/3/2009 2:09 PM (GMT -7)   
Hi
 
I normally post on the crohns site but wnat to ask a question for one of my good friends and thought someone might be able to help.
 
My friend is taking mirtazapine for depression & has been on 30mg per day for about 6 months. Suddenly her blood pressure has gone sky high and she has swollen feet and ankles due to water retension. Her doctor is to carry out blood tests to find out if there is any underlying problems but it will be a couple of weeks before she gets the results.
 
I wondered if perhaps anyone else who takes mirtazapine has suffered from high blood pressure and swollen feet.  Any replies would be appreciated
 
Thanks
 
Kerry
Diagnosed 2005.
 
Current medication  -  infliximab infusions, ranitidine, ferrous sulphate, Vitamin B12 injections, asacol


Raniah
Veteran Member


Date Joined Mar 2009
Total Posts : 1190
   Posted 6/3/2009 2:16 PM (GMT -7)   
Hi Kerry,

I'm sorry your friend is having these symtoms.....it must be a concern and a real discomfort for her. I wish I could advise on that med, but I don't have any experience with it. Hopefully someone will come along soon with some comments on that. It's unfortunate that your friend has to wait so long for her test results, and I hope her doc will monitor her condition closely while they are waiting. Best of luck to you and your friend.
 

 

"The real voyage of discovery consists not in seeking new landscapes but in having new eyes."  ~Marcel Proust

 

 


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18757
   Posted 6/4/2009 1:23 AM (GMT -7)   
hi missmuffit, jamie here.
 
mirtazapine, one of the anti-deps i was on a long time ago! it is still used here in australia, yeah had the the blood presste issues also. bit of an old ant-dep nowadays. also used for minor sleep disturbances, definately one you need to watch with excess fluid intake, it does make you thirsty, so ask your friend if this is happening. all the best, jamie

Andre247
New Member


Date Joined Jun 2015
Total Posts : 1
   Posted 6/12/2015 7:52 AM (GMT -7)   
Hi everyone am new to this forum and I know its also kinda old so hope I post in the right place lol

I too have been on a low dose of SolTab (Mirtazapine) 1/2 tab at night (15mg) it was fantastic with helping me to sleep all night through as well with my anxiety and depression. However I found that I had very swollen feet, calves and ankles to the point where I thought they were going to burst :( My doctor now changed me to Zoloft 25mg in the morning. I am kind of reluctant to start them as I have heard people say that the cause insomnia which I already have and don't need more help with. As well as it causes weight gain another department I don't need any help in.

Can anyone say if they have been on either of these or both at one point or another and which they found to be better? I know we are all different and all can have different effects, but it would be a great help to hear about other peoples perspective on these two

thanks so much in advance hope to hear from someone


André turn
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:38 AM (GMT -7)
There are a total of 2,734,165 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
341 Guest(s), 9 Registered Member(s) are currently online.  Details
Chask, JayMot, Jen77, Skyy, Tick41, Girlie, pmm73, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer